# SDR DALA2025022001285

- Difficulty date: February 14, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 120,012 hours, 18,005 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON HORIZONTAL STABILIZER CENTER SECTION UPPER SKIN PANEL S-11 RBL 28. ER/A 544536-14 REV C REQUIRES SECTION III FOLLOW-ON INSPECTIONS FOR CONTINUED AIRCRAFT AIRWORTHINESS. ER/A 544536-14 REV C SECTION III FOLLOW-ON INSPECTIONS ARE REQUIRED ON OR BEFORE 5,500 FLIGHT CYCLES FROM SECTION II REPAIR EMBODIMENT. THEREAFTER, REPEAT SECTION III WITHIN EVERY 5,500 FLIGHT CYCLES. ASSOCIATED ER/A 00-544536 ADDED FOR AC 0187. (LP #0811380)
